# SDR SWAA2021071291512

- Difficulty date: July 7, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CRACK LOWER RIGHT SERVICE DOOR ON INSIDE( NEF ITEMS LISTED IN MEL APPENDIX 25-10 NON-ESSENTIAL EQUIPMENT & FURNISHINGS (NEF) ) /
